MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. PRECAUTIONS OF USING THE STERILIZATION CAP

OLYMPUS MEDICAL SYSTEMS CORP. PRECAUTIONS OF USING THE STERILIZATION CAP
Model Number MAJ-1538
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device in this report has not been returned to omsc for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that a nurse of the user facility injured his or her finger when he or she attached the subject maj-1538 (sterilization cap) to the endoscope ltf-s190-5 during reprocessing.The user facility did not provide other detailed information.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The device was not returned to olympus medical systems corp.(omsc), therefore omsc cannot investigate the subject device.Omsc reviewed the manufacturing history (dhr) of the subject device and confirmed no irregularity.The exact cause of the reported event could not be conclusively determined.If additional information becomes available, this report will be supplemented.

Brand Name
PRECAUTIONS OF USING THE STERILIZATION CAP
Common Device Name
STERILIZATION CAP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10000650
Report Number8010047-2020-02393
Device Sequence Number16663383
Product Code EOB
UDI-Device Identifier04953170233012
UDI-Public04953170233012
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAJ-1538
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;